# SDR EE4Y2023031017364

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 46,606 hours, 30,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOW
- Part serial: UNKNOW
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION WE FOUND AT COCKPIT WINDSHIELD AREA, INNER SIDE OF THE UPPER ATTACHMENT OF THE SIDE POST AT FR4, T FITTING AT LH SIDE, INNER HOLE WITH CRACK INDICATION. CORRECTIVE ACTION: THE FITTING WAS REPAIRED AS PER AIRBUS INSTRUCTIONS AST STATED IN COOPESA ENGINEERING ORDER NUMBER: COO-EO-201-13720 R01 AND SEE COOPESA JOB: A1K268, ITEM 2-23 FOR DETAILS.
